Advertisement

Existence of mild solutions for impulsive fractional evolution equations with periodic boundary conditions

  • Haide GouEmail author
  • Yongxiang Li
Article
  • 8 Downloads

Abstract

In this paper, we concern on the periodic boundary value problem for a class of semilinear impulsive fractional evolution equations in an ordered Banach space E. First, we establish the existence results of mild solutions for the associated linear periodic boundary value problem. Next, we obtain the existence results of mild solutions by using the monotone iterative technique with L-quasi-upper and lower solutions, the results are new and extend some previously known results. Finally, two examples are also given to illustrate the main results.

Keywords

Monotone iterative technique Coupled L-quasi-upper and lower solutions Periodic boundary conditions Analytic semigroup 

Mathematics Subject Classification

26A33 34K30 34K45 35B10 

Notes

Acknowledgements

The authors would like to thank the referees for their useful suggestions which have significantly improved the paper.

References

  1. 1.
    Agarwal, R.P., Benchohra, M., Hamani, S.: A survey on existence result for boundary value problem of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ahmad, B., Sivasundaram, S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal. Hybrid Syst. 3, 251–258 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063–1077 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chen, P., Li, Y., Chen, Q., Feng, B.: On the initial value problem of fractional evolution equations with noncompact semigroup. Comput. Math. Appl. 67, 1108–1115 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bai, Z., Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Agarwal, P., Al-Mdallal, Q.M., Cho, Y.J., Jain, S.: Fractional differential equations for the generalized Mittag-Leffler function. Adv. Differ. Equ. 2018, 58 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Sitho, S., Ntouyas, S.K., Agarwal, P., Tariboon, J.: Noninstantaneous impulsive inequalities via conformable fractional calculus. J. Inequal. Appl. 2018, 261 (2018)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Agarwal, P., El-Sayed, A.A.: Non-standard finite difference and Chebyshev collocation methods for solving fractional diffusion equation. Phys. A: Stat. Mech. Appl. 500, 40–49 (2018)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Li, Y., Liu, Z.: Monotone iterative technique for addressing impulsive integro-differential equations in Banach spaces. Nonlinear Anal. 66, 83–92 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Mu, J., Li, Y.X.: Monotone iterative technique for impulsive fractional evolution equations. J. Inequal. Appl. 2011, 125 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Du, S., Lakshmikantham, V.: Monotone iterative technique for differential equtions in Banach spaces. J. Anal. Math. Anal. 87, 454–459 (1982)CrossRefzbMATHGoogle Scholar
  12. 12.
    Zhao, J., Wang, R.: Mixed monotone iterative technique for fractional impulsive evolution equations. Miskolc Math. Notes 17(1), 683–696 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Chen, P., Mu, J.: Monotone iterative method for semilinear impulsive evolution equations of mixed type in Banach spaces. Electron. J. Differ. Equ. 2010(149), 1–13 (2010)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Chen, P., Li, Y.: Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces. Nonlinear Anal. 74, 3578–3588 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Li, B.L., Gou, H.D.: Monotone iterative method for the periodic boundary value problems of impulsive evolution equations in Banach spaces. Chaos Solitons Fractals 110, 209–215 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wang, L., Wang, Z.: Monotone iterative technique for parameterized BVPs of abstract semilinear evolution equations. Comput. Math. Appl. 46, 1229–1243 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    EI-Gebeily, M.A., ORegan, D., Nieto, J.J.: A monotone iterative technique for stationary and time dependent problems in Banach spaces. J. Comput. Appl. Math. 233, 2359–2404 (2010)MathSciNetGoogle Scholar
  18. 18.
    Wang, J., Fec̆kan, M., Zhou, Y.: On the new concept of solutions and existence results for impulsive fractional evolution equations. Dyn. Partial Differ. Equ. 8, 345–361 (2011)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Mu, J.: Extremal mild solutions for impulsive fractional evolution equations with nonlocal initial conditions. Bound. Value Probl. 2012, 71 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Li, Y.X.: The positive solutions of abstract semilinear evolution equations and their applications. Acta Math. Sin. 39(5), 666–672 (1996). (in Chinese)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Guo, D.J., Sun, J.X.: Ordinary Differential Equations in Abstract Spaces. Shandong Science and Technology, Jinan (1989). (in Chinese)Google Scholar
  22. 22.
    Deiling, K.: Nonlinear Functional Analysis. Springer, New York (1985)CrossRefGoogle Scholar
  23. 23.
    Ye, H., Gao, J., Ding, Y.: A generalized Gronwall inequality and its applications to a fractional differential equation. J. Math. Anal. Appl. 328, 1075–1081 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin (1983)CrossRefzbMATHGoogle Scholar
  25. 25.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsNorthwest Normal UniversityLanzhouPeople’s Republic of China

Personalised recommendations